# SDR ASAA0310019

- Difficulty date: February 21, 2003
- Submitted: April 27, 2003
- Operation: Air carrier
- Aircraft: N745AS
- Make and model: Boeing 737298C
- Aircraft serial: 20794
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Part number: 6545783501
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING SCHEDULED D-CHECK, FOUND SHEAR TIE AT BS 500A, STRINGER 28L-28R CORRODED.  FABRICATED AND REPLACED SHEAR TIE PER SRM.  (M)
